Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 896596, 13 pages
http://dx.doi.org/10.1155/2012/896596
Research Article

The Uniqueness of Analytic Functions on Annuli Sharing Some Values

1Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen 333403, China
2Beijing Key Laboratory of Information Service Engineering, Department of General Education, Beijing Union University, No. 97 Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China

Received 28 March 2012; Accepted 11 July 2012

Academic Editor: Patricia J. Y. Wong

Copyright © 2012 Hong-Yan Xu and Zu-Xing Xuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong-Yan Xu and Zu-Xing Xuan, “The Uniqueness of Analytic Functions on Annuli Sharing Some Values,” Abstract and Applied Analysis, vol. 2012, Article ID 896596, 13 pages, 2012. https://doi.org/10.1155/2012/896596.